# SDR ASAA2017122723051

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 18,626 hours, 6,132 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 BUT LESS THAN 605 DEGREES. ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.   REMOVED AND REPLACED THE APU FUEL NOZZLES AND SHROUDS.  OPS AND LEAK CHECKED GOOD IAW AMM 49-31-14.  REMOVED AND REPLACED THE APU EGT THERMOCOUPLES. OPS AND LEAK CHECKED GOOD IAW AMM 49-71-21.
